# SDR CALA2025010601796

- Difficulty date: January 2, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N75433
- Make and model: Boeing 737924ER
- Aircraft serial: 33527
- Aircraft time: 50,207 hours, 17,754 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Wrong Part
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SEAT 15C WHITE EMERGENCY EXIT PATH LIGHT NEEDS TO BE RED REPLACED WHITE EMERGENCY EXIT PATH LIGHT TO A RED LIGHT, OPS CHECK GOOD ADD EMP:U369397
